I've been on Effexor 2 yrs (150mg) and I quit taking it by tapering off about 3-wks ago. I took my last pill last Friday (37.5mg) the 30th of Sep and the head-spins & brain "ZAPS" or whatever the heck they are, are killing me!!!! I need to know how long this is going to last!!! I'm in the Air Force Active Duty and I can't even go to work. I have been lying on the couch since Sunday.........I'm misirable
My Commander & Supervisor want to know how long this is going to last, but I don't know what to tell them other than what my civillain provider and the Doctors at the AFB Mental Health Clinic told them; which was "Shouldn't be more than a week or two at the most". I called my Dr's office yesterday asking to be seen ASAP, but they wanted me to talk to my providers Nurse instead. When she finally called me back I told her that the withdrawal symtoms are overwhelming and I need to be seen. She said she would talk to the on call Dr and call me back. She called back an hour later and said the Dr wants me to go BACK ON THE EFFEXOR. I told her to tell him he's crazy and that I'll never take the Effexor again. She said if you want to go back to work without the severe dizzyness and brain zaps than I'll have to take the Effexor again.
I'm just praying to god I'll be better by Tuesday when I'm supposed to go back to work. Will I be??????
Please help me